# SDR AALA201505149002

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 47,274 hours, 17,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 505256401
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING 2 OVERWING ESCAPE LINES.  REPLACED THE 2 MISSING OVERWING ESCAPE LINES.
